Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An indecomposable $PD_3$–complex : II

Jonathan A Hillman

Algebraic & Geometric Topology 4 (2004) 1103–1109

arXiv: math.AT/0412248

Abstract

We show that there are two homotopy types of PD3–complexes with fundamental group S3 Z2ZS3, and give explicit constructions for each, which differ only in the attachment of the top cell.

Keywords
indecomposable, Poincaré duality, $PD_3$–complex
Mathematical Subject Classification 2000
Primary: 57P10
Secondary: 55M05
References
Forward citations
Publication
Received: 4 August 2004
Accepted: 16 November 2004
Published: 25 November 2004
Authors
Jonathan A Hillman
School of Mathematics and Statistics F07
University of Sydney
NSW 2006
Australia